# SDR 2020FA0000461

- Difficulty date: September 25, 2016
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 50000335
- Aircraft time: 1,138 hours, 905 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3032988002
- Part serial: MX781757
- Condition: Failed
- Part time: 29 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FELL TO 0 PSI DURING FLIGHT.  EMERGENCY GEAR EXTENSION WAS PERFORMED.  LIMITED BRAKING UPON LANDING.
